| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the locking screw driver arrived fractured at the hospital inside a loaner kit.No adverse events were reported as a result of this malfunction.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign: event occurred in spain.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d4, g3, g6, h2, h4, h10.
Event or Problem Description
No further event information available at the time of this report.
Event or Problem Description
No additional information to report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was able to be confirmed via product return.Fracture analysis of the device shows that the device has river lines and hinge artifacts suggesting a bend failure or a torsion failure.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.